Electron. J. Diff. Eqns., Vol. 2008(2008), No. 48, pp. 1-10.

Lyapunov-Razumikhin method for asymptotic stability of sets for impulsive functional differential equations

Ivanka M. Stamova, Gani T. Stamov

In the present paper, we study the global stability of sets of sufficiently general type with respect to impulsive functional differential equations with variable impulsive perturbations. The main results are obtained by means of piecewise continuous Lyapunov functions and the use of the Razumikhin technique.

Submitted December 2, 2006. Published April 4, 2008.
Math Subject Classifications: 34K45.
Key Words: Global stability of sets; Lyapunov's direct method; impulsive functional differential equations.

Show me the PDF file (219 KB), TEX file, and other files for this article.

Ivanka M. Stamova
Department of Mathematics
Bourgas Free University
8000 Bourgas, Bulgaria
email: istamova@abv.bg
Gani T. Stamov
Department of Mathematics
Technical University at Sliven
8800 Sliven, Bulgaria
email: gstamov@abv.bg

Return to the EJDE web page